# SDR HALA202311274257

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 9,956 hours, 2,322 cycles
- Engine: Iae PW1133GAJM
- Engine time: 546 hours, 136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ENG 1 OIL CHIP DETECTED. REMEOVED AND REPLACED #1 ENG PER AMM 71-00-51
